# SDR DXTA2021101150090

- Difficulty date: October 9, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N741QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20691
- Aircraft time: 4,564 hours, 2,658 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 70040721
- Part serial: P136167
- Condition: Defective
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

R ENGINE EXCEEDANCE RED CAS: DURING CLIMB OUT APOX 33000 FT, WE HEARD A BANG FOLLOWED BY A MEDIUM VIBRATION. RIGHT ENGINE SHUT DOWN.  CURRENT B3 CODES B3-303596 B3-303652 B3-303665////SIGN-OFF////REMOVED RENTAL ENGINE SN: P136167 WITH TSN: 6,922.8 CSN: 4,054 FROM THE NO.2 POSITION FOR EXCEEDANCE RED CAS MESSAGE AND INSTALLED REPAIRED ENGINE SN: P1436432 TSN: 4,699.2 CSN: 2,779  IAW CL350 AMM 71-00-01.
